MathSciNet Relay Station
MathSciNet bibliographic data
MR2440851 (2009g:39035) 39A11
Yalcinkaya, Ibrahim; Cinar, Cengiz; Simsek, Dagistan Global asymptotic stability of a system of difference equations. Appl. Anal. 87 (2008), no. 6, 677–687.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement